Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 53, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 14, 2011, 8:31 PM CDT for Grayson County, Texas. It was in force for 59 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2011, 8:31 PM CDT (01:31 UTC)
- Expired
- Apr 14, 2011, 9:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 151 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 8:40 PM CDT | HAIL 1 | Whitesboro, TX | QUARTER SIZE HAIL IN WHITESBORO |
| Apr 14, 8:56 PM CDT | HAIL 0.88 | Sherman, TX | NICKEL SIZE HAIL IN SHERMAN |
| Apr 14, 9:13 PM CDT | HAIL 1.25 | Pottsboro, TX | HALF DOLLAR SIZE HAIL IN POTTSBORO |
| Apr 14, 9:15 PM CDT | HAIL 1.25 | 7 N Pottsboro, TX | QUATER TO HALF DOLLAR SIZE HAIL IN PRESTON |
| Apr 14, 9:27 PM CDT | HAIL 1 | Denison, TX | QUARTER SIZE HAIL IN DENISON |
| Apr 14, 9:39 PM CDT | HAIL 1.5 | Whitesboro, TX | PING PONG BALL SIZE HAIL IN WHITESBORO |
| Apr 14, 9:40 PM CDT | HAIL 1.75 | Whitesboro, TX | GOLFBALL SIZE HAIL IN WHITESBORO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 2:28 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1770 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 17.3
The text
As transmitted, in the capitals the NWS used until 2016.
957
WUUS54 KFWD 150131
SVRFWD
TXC181-150230-
/O.NEW.KFWD.SV.W.0053.110415T0131Z-110415T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT THU APR 14 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
WEST OF WHITESBORO...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DORCHESTER AROUND 850 PM
KNOLLWOOD...POTTSBORO...SHERMAN AND HOWE AROUND 900 PM
DENISON AND EISENHOWER STATE PARK AROUND 905 PM
TOM BEAN AROUND 910 PM
WHITEWRIGHT AROUND 915 PM
HENDRIX AROUND 920 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM THURSDAY EVENING FOR
NORTHEASTERN TEXAS.
&&
LAT...LON 3397 9693 3395 9689 3386 9685 3388 9679
3384 9676 3384 9671 3390 9669 3392 9664
3390 9658 3385 9661 3383 9651 3378 9648
3379 9642 3375 9637 3349 9638 3348 9693
3395 9695
TIME...MOT...LOC 0131Z 260DEG 34KT 3368 9697
$$
CAVANAUGH2 follow-up statements
757
WWUS54 KFWD 150146
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT THU APR 14 2011
TXC181-150230-
/O.CON.KFWD.SV.W.0053.000000T0000Z-110415T0230Z/
GRAYSON TX-
846 PM CDT THU APR 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GRAYSON COUNTY...
AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SADLER...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KNOLLWOOD...POTTSBORO...SHERMAN AND HOWE AROUND 900 PM CDT...
DENISON...EISENHOWER STATE PARK AND LUELLA AROUND 905 PM CDT...
TOM BEAN AROUND 910 PM CDT...
HENDRIX AND BELLS AROUND 920 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3395 9689 3386 9685 3388 9680 3384 9676
3384 9671 3390 9669 3392 9664 3390 9658
3385 9661 3383 9651 3378 9648 3379 9642
3375 9637 3349 9638 3348 9668 3358 9693
3396 9694
TIME...MOT...LOC 0146Z 260DEG 34KT 3370 9680
$$927
WWUS54 KFWD 150206
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CDT THU APR 14 2011
TXC181-150230-
/O.CON.KFWD.SV.W.0053.000000T0000Z-110415T0230Z/
GRAYSON TX-
906 PM CDT THU APR 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GRAYSON COUNTY...
AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
SOUTHWEST OF POTTSBORO...MOVING EAST AT 35 MPH.
IN ADDITION...A LINE OF SEVERE THUNDERSTORMS LOCATED FROM
THACKERVILLE TO EAST OF FORESTBURG WILL MOVE ACROSS COOKE COUNTY
INTO GRAYSON COUNTY....CONTINUING THE SEVERE THREAT.
THE SEVERE THUNDERSTORM WILL BE NEAR...
POTTSBORO...KNOLLWOOD...SHERMAN AND LUELLA AROUND 910 PM CDT...
EISENHOWER STATE PARK AND TOM BEAN AROUND 915 PM CDT...
DENISON AROUND 920 PM CDT...
BELLS AND WHITEWRIGHT AROUND 925 PM CDT...
HENDRIX AROUND 930 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3395 9689 3386 9685 3388 9680 3384 9676
3384 9671 3390 9669 3392 9664 3390 9658
3385 9661 3383 9651 3378 9648 3379 9642
3375 9637 3349 9638 3348 9668 3358 9693
3396 9694
TIME...MOT...LOC 0205Z 249DEG 29KT 3375 9670
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:09 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Apr 14, 6:09 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 609 PM CDT THU APR 14 2011 .AVIATION... CONCERNS FOR THE TAFS ARE THUNDERSTORMS IMPACTING THE METROPLEX TAF SITES THIS EVENING AND VERY STRONG NORTHWEST WINDS DURING THE DAY ON FRIDAY. THE DRYLINE REMAINS WEST OF THE TAF SITES THIS AFTERNOON AND WILL LIKELY NOT ADVANCE EAST UNTIL THE UPPER LEVEL TROUGH AND COLD FRONT ARRIVE LATER THIS EVENING. SHOWERS AND THUNDERSTORMS WILL MOST LIKELY AFFECT THE METROPLEX BETWEEN 01-06Z. THE ENVIRONMENT OVER KACT WILL REMAIN TOO CAPPED FOR THUNDERSTORMS TO DEVELOP THAT FAR SOUTH. MOST OF THE ACTIVITY IS EXPECTED TO REMAIN ALONG AND NORTH OF INTERSTATE 20. THE COLD FRONT WILL PASS THROUGH THE METROPLEX BETWEEN 06-07Z AND KACT AROUND 08Z. THE WINDS ON FRIDAY WILL INCREASE TO SUSTAINED 25-30 KTS WITH GUSTS OF 35-38 KTS. THE WIND DIRECTION WILL VARY FROM 300-320 DEGREES. THIS WILL RESULT IN CROSSWIND PROBLEMS ON NORTH- SOUTH RUNWAYS ACROSS THE REGION. THE WINDS SHOULD SUBSIDE AFTER 16/00Z OR EARLY FRIDAY EVENING. 82/JLD && .PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 14 2011/ INTERESTING SPRING WEATHER PATTERN IS IN PLACE OVER THE CENTRAL UNITED STATES TODAY. STRONG NEGATIVELY TILTED UPPER TROUGH EXTENDS FROM SOUTHERN CANADA SOUTH-SOUTHEASTWARD INTO THE PLAINS. A DEEPENING UPPER LEVEL LOW PRESSURE AREA IS MOVING EASTWARD AROUND THE BASE OF THIS FEATURE. WITH GOOD DYNAMICS IN PLACE AND MODEST MOISTURE RETURN TO THE REGION...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL OCCUR OVER ROUGHLY THE NORTHERN HALF OF NORTH TEXAS TONIGHT. AT THE SURFACE A DRYLINE WAS MOVING INTO WESTERN COUNTIES AND SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING AS IT SLOWLY ADVANCES EAST. CAP HAS BEEN WEAKENING THROUGHOUT THE DAY AS TEMPERATURES WARM. SPECIAL 18Z SOUNDING...THOUGH STILL CAPPED...ALREADY SHOWED CAPE OVER 3000 J/KG. WITH GOOD INSTABILITY AND IMPRESSIVE SHEAR IN PLACE...THERE IS A CHANCE FOR SEVERE THUNDERSTORMS OVER AREAS ROUGHLY NORTH OF I 20 THIS EVENING AS CAP BEGINS TO BREAK...WITH DEVELOPMENT BEGINNING 4-5 PM. SEVERE WEATHER THREAT INCREASES THE FURTHER NORTH AND CLOSER TO THE UPPER LEVEL SYSTEM YOU GO...AND A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR COUNTIES ADJACENT TO THE RED RIVER. THE WATCH EXTENDS NORTHWARD THROUGH OKLAHOMA AND IS IN EFFECT UNTIL 10PM. FEELING IS THAT FOR THE DALLAS-FT WORTH METROPLEX...THUNDERSTORM POTENTIAL WILL BE HIGHEST AROUND A 23-01Z TIMEFRAME. THOUGH SOUTH OF THE CURRENT WATCH...THIS AREA STILL HAS THE POTENTIAL TO SEE GUSTY WINDS AND LARGE HAIL WITH ANY STORM THAT DEVELOPS. ACTIVITY IS THEN EXPECTED TO MOVE EAST AND CONTINUE LATER ON TONIGHT OVER EASTERN COUNTIES BEFORE EXITING THE CWA BY SUNRISE TOMORROW. FOCUS WILL SHIFT RAPIDLY FROM A SEVERE WEATHER THREAT TO A FIRE WEATHER THREAT AS WE HEAD INTO TOMORROW. WINDS WILL BE STRONG OUT OF THE NORTHWEST FOLLOWING THE PASSAGE OF A COLD FRONT. RELATIVE HUMIDITIES WILL ALSO DROP INTO THE TEENS OVER A GOOD PORTION OF THE REGION. A RED FLAG WARNING HAS THUS BEEN ISSUED FOR TOMORROW FOR ALL BUT THE NORTHEASTERN-MOST COUNTIES...WHERE FORECAST PRECIPITATION AND HIGHER MOISTURE VALUES ARE EXPECTED. WEATHER SHOULD REMAIN FAIRLY QUIET AS WE HEAD INTO THE WEEKEND. BROAD UPPER TROUGHING WILL THEN DEVELOP OVER THE WESTERN HALF OF THE U.S. AND A SERIES OF UPPER LEVEL DISTURBANCES WILL BRING SLIGHT CHANCES FOR RAIN DURING THE EARLY AND MIDDLE PART OF NEXT WEEK. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 53 76 45 79 53 / 30 0 0 0 10 WACO, TX 55 79 44 81 51 / 10 0 0 0 10 PARIS, TX 54 68 41 70 47 / 40 0 0 0 10 DENTON, TX 48 74 40 78 48 / 30 0 0 0 10 MCKINNEY, TX 53 73 40 75 46 / 30 0 0 0 10 DALLAS, TX 55 75 47 77 55 / 30 0 0 0 10 TERRELL, TX 55 74 43 75 49 / 30 0 0 0 10 CORSICANA, TX 57 77 45 77 51 / 20 0 0 0 10 TEMPLE, TX 55 79 43 81 52 / 10 0 0 0 10 MINERAL WELLS, TX 47 79 39 80 50 / 10 0 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ100-115. RED FLAG WARNING FROM 10 AM TO 8 PM CDT FRIDAY FOR TXZ091-092- 100>103-115>119-129>135-141>148-156>162-174-175. && 82/58
Hazardous weather outlook, Apr 14, 7:38 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 738 PM CDT THU APR 14 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 738 PM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS NORTHEAST OF A BONHAM TO SULPHUR SPRINGS LINE THROUGH THIS EVENING...WITH A SLIGHT RISK AS FAR WEST AND SOUTH AS A BOWIE...MINERAL WELLS...HILLSBORO... TO PALESTINE LINE. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING DOWNBURST WINDS. HOWEVER...A FEW TORNADOES ARE POSSIBLE... ESPECIALLY IN THE MODERATE RISK AREA. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS YOUNG COUNTY AND STEPHENS COUNTY THROUGH LATE EVENING. A RED FLAG WARNING IS IN EFFECT THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY ACROSS ALL BUT THE NORTHEAST COUNTIES OF NORTH TEXAS DUE TO DRY AIR AND STRONG WINDS. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 10 AM UNTIL 8 PM FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT GENERALLY NORTH AND EAST OF A BOWIE...MINERAL WELLS...HILLSBORO...TO PALESTINE LINE.
In the hours before
Special weather statement, Apr 14, 4:17 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
417 PM CDT THU APR 14 2011
TXZ091-092-142145-
MONTAGUE TX-COOKE TX-
417 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN COOKE COUNTY
NORTHEASTERN MONTAGUE COUNTY
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3398 9761 3391 9758 3391 9747 3383 9743
3390 9731 3391 9719 3385 9716 3379 9720
3374 9715 3374 9709 3383 9706 3386 9709
3385 9702 3394 9700 3395 9694 3373 9696
3356 9748 3366 9777 3389 9781 3399 9769
TIME...MOT...LOC 2117Z 234DEG 51KT 3386 9752
CAVANAUGHSpecial weather statement, Apr 14, 7:46 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CDT THU APR 14 2011
TXZ092-150115-
COOKE TX-
746 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
SMALL HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3395 9695 3343 9694 3344 9748 3385 9748
3383 9739 3389 9731 3388 9726 3392 9720
3387 9716 3383 9720 3377 9719 3373 9715
3373 9710 3380 9710 3382 9706 3385 9709
3385 9702 3389 9699 3394 9700
TIME...MOT...LOC 0046Z 245DEG 34KT 3361 9742
CAVANAUGHLocal storm report, Apr 14, 8:02 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL MYRA 33.63N 97.32W
04/14/2011 E0.88 INCH COOKE TX TRAINED SPOTTER
NICKEL HAIL IN MYRALocal storm report, Apr 14, 8:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL GAINESVILLE 33.63N 97.15W
04/14/2011 E1.00 INCH COOKE TX PUBLIC
QUARTER SIZE HAIL BRIEFLY ON INTERSTATE 35 IN
GAINESVILLELocal storm report, Apr 14, 8:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 4 NW GAINESVILLE 33.67N 97.20W
04/14/2011 E0.88 INCH COOKE TX TRAINED SPOTTER
NICKEL SIZE HAIL 4 NORTHWEST OF GAINESVILLEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:46 PM CDT | Special Weather Statement | FWD | Cooke | 29 min |
| Apr 14, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 51 min |
| Apr 14, 8:49 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 56 min |
| Apr 14, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson, Wise | 52 min |
| Apr 14, 9:30 PM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 23 hr |
| Apr 14, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 54 min |
| Apr 14, 10:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Fannin, Grayson | 62 min |
| Apr 14, 10:31 PM CDT | Tornado Warning | FWD | Fannin, Lamar | 44 min |
| Apr 14, 10:57 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| Apr 14, 11:02 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Delta, Hopkins, Hunt, Kaufman and 2 more | 58 min |
| Apr 14, 11:08 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 67 min |
| Apr 14, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Kaufman, Rains, Van Zandt | 64 min |
| Apr 14, 11:44 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Limestone, McLennan, Navarro | 61 min |
| Apr 15, 12:37 AM CDT | Special Weather Statement | FWD | Bell | 23 min |
| Apr 15, 1:07 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| Apr 15, 1:30 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Apr 15, 12:35 PM CDT | Special Weather Statement | FWD | Jack, Montague, Palo Pinto, Parker, Stephens, Wise and 1 more | 85 min |
| Apr 15, 1:56 PM CDT | Special Weather Statement | FWD | Eastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more | 64 min |
| Apr 15, 3:04 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 56 min |
| Apr 15, 3:58 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 62 min |
| Apr 15, 4:56 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 64 min |
| Apr 15, 6:02 PM CDT | Special Weather Statement | FWD | Eastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.